advertisement
Question
Posted by: Marnice | 2008/06/20

Fizzy tablets

I use fizzy tablets for my daily vitamin & mineral intake and also energy. I however enjoy to put the tablet in my mouth (with a pull of the face). Does this have any affect on my mouth and teeth and don´t know what else, or is it better to disolve it in water? Regards,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

It is best to use the tablets as directed, thus to dissolve it in water.

Kind regards




Dr Anrich Burger



The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: g | 2008/06/24

o

Reply to g

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement